Sledovať
Yulong Li
Názov
Citované v
Citované v
Rok
On the fractional diffusion-advection-reaction equation in ℝ
V Ginting, Y Li
Fractional Calculus and Applied Analysis 22 (4), 1039-1062, 2019
242019
Laser interferometric gravitational wave detection in space and structure formation in the early universe
G Xue-Fei, X Sheng-Nian, Y Ye-Fei, B Shan, B Xing, C Zhou-Jian, ...
Chinese Astronomy and Astrophysics 39 (4), 411-446, 2015
222015
Analysis of one-sided 1-D fractional diffusion operator
Y Li, AS Telyakovskiya, E Celikb
Communications on Pure and Applied Analysis, 2022
102022
Integral representation bound of the true solution to the BVP of double-sided fractional diffusion advection reaction equation
Y Li
Rendiconti del Circolo Matematico di Palermo Series 2 71 (1), 407-428, 2022
62022
On the Dirichlet BVP of fractional diffusion advection reaction equation in bounded interval: Structure of solution, integral equation and approximation
Y Li, V Ginting
Journal of Computational and Applied Mathematics 426, 2023
52023
On the decomposition of solutions: from fractional diffusion to fractional Laplacian
Y Li
Fractional Calculus and Applied Analysis 24 (5), 1571-1600, 2021
52021
Raising the regularity of generalized Abel equations in fractional Sobolev spaces with homogeneous boundary conditions
Y Li
Journal of Integral Equations and Applications 33 (3), 327-348, 2021
52021
Characterizations of Fractional Sobolev Spaces From the Perspective of Riemann-Liouville Operators
Y Li
Journal of Fractional Calculus and Applications 11 (2), 102-110, 2020
52020
On fractional differential equations and related questions
Y Li
University of Wyoming, 2019
52019
空间激光干涉引力波探测与早期宇宙结构形成
龚雪飞, 徐生年, 袁业飞, 白姗, 边星, 曹周键, 陈葛锐, 董鹏, 高天舒, ...
天文学进展 33 (1), 59-83, 2015
52015
Improving random projections with extra vectors to approximate inner products
Y Li, Z Kuang, JY Li, K Kang
IEEE Access 8, 78590-78607, 2020
42020
Spectral analysis of a family of nonsymmetric fractional elliptic operators
Q Deng, Y Li
Fractional Calculus and Applied Analysis 26 (6), 2874-2902, 2023
32023
Symmetric Decomposition of Via Fractional Riemann-Liouville Operators
Y Li
Progr. Fract. Differ. Appl. 6 (2), 143-151, 2020
32020
Analysis of a class of completely non-local elliptic diffusion operators
Y Li, E Celikb, AS Telyakovskiya
Fractional Calculus and Applied Analysis 27, 519–553, 2024
22024
On the regularity and simplicity of a class of fractional elliptic operators
Y Li
Communications on Pure and Applied Analysis 22 (2), 459-479, 2023
22023
A note on generalized Abel equations with constant coefficients
Y Li
Rocky Mountain J. Math 51 (5), 1749-1760, 2021
22021
Fractional Sturm-Liouville problem with Caputo derivative loses the principal eigenvalue
T Aleroev, Y Li
2
On the fractional Newton method with Caputo derivatives
Y Celikb, Emine, Li, AS Telyakovskiya
Trudy Instituta Matematiki i Mekhaniki UrO RAN 28 (4), 273–276, 2022
1*2022
Correction: Integral representation bound of the true solution to the BVP of double-sided fractional diffusion advection reaction equation
Y Li
Rend. Circ. Mat. Palermo, II. Ser, 2024
2024
Correction: Integral representation bound of the true solution to the BVP of double-sided fractional diffusion advection reaction equation
Y Li
Rend. Circ. Mat. Palermo, II. Ser, 2024
2024
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20